# SDR UALA2013022201077

- Difficulty date: February 21, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 62,794 hours, 23,470 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 SPINNER HAS MINOR DAMAGE.  REMOVED NR 2 ENGINE CONE SPINNER REF AMM 72-38-11-000-010-A 13 & INSTALLED NEW SPINNER CONE.
